Citalopram, escitalopram and prolonged QT: Warning or alarm?

Enric Álvarez, Sara Vieira, Xavier Garcia-Moll

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

The alerts issued by regulatory agencies on the potential cardiac toxicity of citalopram and escitalopram have caused alarm among clinicians. A review of the data concerning this topic shows that the alarm should be limited to patients with a history of syncope or poisoning. As a precautionary measure, an electrocardiogram should be performed on elderly patients. © 2013 SEP y SEPB. Publicado por Elsevier España, S.L. Todos los derechos reservados.
Original languageEnglish
Pages (from-to)147-150
JournalRevista de Psiquiatria y Salud Mental
Volume7
Issue number3
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Cardiotoxicity
  • Citalopram
  • Escitalopram
  • QT
  • Warning

Fingerprint Dive into the research topics of 'Citalopram, escitalopram and prolonged QT: Warning or alarm?'. Together they form a unique fingerprint.

Cite this